Posted by JJ
on October 16, 2000 at 19:07:01:
In Reply to: Re: Adverse Effects from Lipitor posted by Jane B. on October 16, 2000 at 16:27:26:
: : I have been taking 10mg of Lipitor every other day for the past 3 months. I went on the every other day after the first 6 months, as I always felt sick to my stomach.My cholesterol dropped over 100 points. I am currently experiencing pains in my back, breast and arm, also my stomach feels sick about three times a week. The doctor tells me its not the Lipitor, but I'm tempted to come off it completely to see if these pains improve. Anyone experience these particular side effects?
: My particular aches and pains were all in my legs and the bottoms of my feet after taking 10 mg. of Lipitor for 1 and 1/2 years. Went off the Lipitor and it took me almost 3-6 mo. to get back to normal again with no muscle weakness, etc. Now I am on Zocor and I have not noticed any side effects at all. Lipitor is a very potent drug-it works-but at what cost? Talk to your dr. about finding something else. It may take awhile, but you will eventually notice the adverse sypmtons getting better. Good luck.
My husband was on Lipitor for 3 years and now he is experienceing leg and especially foot pains. His dr. is switching him over to Zocor after this prescription is finished. I hope it helps him too, as he is not a complainer, but he has had it with these foot pains the last few months. I know it took me almost 3 weeks off Lipitor to start feeling like eating again, but the severe weakness went on for almost 3 months. Just now starting to feel half way human. Baycol isn't the greatest either, but it doesn't seem as bad as Lipitor. Good luck and good health.